Deprecated: Function split() is deprecated in /var/www/geometry/functions.php on line 457

If you want to put a link on your web which will lead to this particular search result, click here.

Results

Results 111 - 120 from 130

Show all | 1-10 | 11-20 | 21-30 | 31-40 | 41-50 | 51-60 | 61-70 | 71-80 | 81-90 | 91-100 | 101-110 | 111-120 | 121-130


Author(s): An De Wispelaere, Hendrik Van Maldeghem
Title: A Holz design in the generalized hexagon H(q)
Year: 2004
Journal: Proceedings of Incidence Geometry International Conference, Belgium, La Roche
Status: published
Keywords: Holz-design, Split Cayley hexagon, one-point extension, Ahrens-Sezekers generalized quadrangles
MSC-Classification: 51E12


Author(s): Frank De Clerck, Stefaan De Winter, Elisabeth Kuijken, Cristina Tonesi
Title: Distance-regular (0,alpha)-reguli
Year: 2004
Journal: Designs, Codes and Cryptography
Status: published
Keywords: distance-regular graphs; semipartial geometries
MSC-Classification: 51E14 - 05B25 - 05E30
Designs, Codes and Cryptography, Vol 38 (2), 2006, 179-194


Author(s): Jan De Beule, Klaus Metsch
Title: Minimal blocking sets of size q^2+2 of Q(4,q), q an odd prime, do not exist
Year: 2004
Journal: Finite Fields Appl., 11 (2005) 305--315
Status: published
Keywords: ovoid, blocking set, polar space, parabolic quadric
Files: debeulemetschffa.pdf
FFA Homepage (ScienceDirect)


Author(s): Jan De Beule, Klaus Metsch
Title: The Hermitian variety H(5,4) has no ovoid
Year: 2004
Journal: Bull. Belgian Math. Soc. Simon Stevin (proceedings of the conference finite geometry 2004, La Roche)
Status: accepted
Keywords: ovoid, polar space, hermitian variety
Files: debeulemetschh54.pdf


Author(s): Tom De Medts
Title: Inclusions of spherical buildings of equal rank >= 3
Year: 2004
Journal: Bull. Belg. Math. Soc. Simon Stevin
Status: published
Keywords: Moufang, buildings, inclusions
Files: incbuildings.pdf


Author(s): Tom De Medts, Richard Weiss
Title: Moufang sets and Jordan division algebras
Year: 2004
Journal: Math. Ann. 335 (2006), no. 2, 415-433
Status: published
Keywords: Moufang sets, Jordan algebras, BN-pairs
MSC-Classification: 17C30, 17C60, 20E42
SpringerLink


Author(s): Jan De Beule, Klaus Metsch
Title: The smallest minimal blocking sets of H(2n,q^2)
Year: 2003
Journal: Disc. Math., 294 (2005) 75--81 (proceedings of the conference finite geometries 2003, Irsee)
Status: published
Keywords: polar space, hermitian variety, blocking set
ScienceDirect, link to journal issue


Author(s): Frank De Clerck, Stefaan De Winter, Joseph A. Thas
Title: A characterization of the semipartial geometries T2*(U) and T2*(B)
Year: 2003
Journal: European J. Combin. 25, 73-85, 2004
Status: published
European J. Combin. 25 (1), January 2004, 73-85


Author(s): Jan De Beule, Klaus Metsch
Title: Small point sets that meet all generators of Q(2n,p), p > 3 prime
Year: 2003
Journal: Journal of Combinatorial Theory Ser. A
Status: published
Keywords: polar spaces; quadrics; blocking sets
sciencedirect link to journal issue


Author(s): An De Wispelaere, Hendrik Van Maldeghem
Title: A distance-2-ovoid of the generalized hexagon H(3)
Year: 2003
Journal: Annals of Combinatorics 8 (2004), 133-154
Status: published
Keywords: generalized hexagon, distance-2-ovoid
MSC-Classification: 51E12


Show all | 1-10 | 11-20 | 21-30 | 31-40 | 41-50 | 51-60 | 61-70 | 71-80 | 81-90 | 91-100 | 101-110 | 111-120 | 121-130

top
Research Group Incidence Geometry Research Group Incidence Geometry
faculty logo
Help | Contact
login